What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jul 6, 12:46 PM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 6, 12:46 PM EST, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
146 PM EDT Wed Jul 6 2022
...Updated Aviation Discussion...
.Forecast Update...
Issued at 1024 AM EDT Wed Jul 6 2022
Remnant convective outflow continues to sag southeast near the Ohio
River, while a somewhat sharper outflow boundary pushes southwest
through north-central KY. KY Mesonet obs and METARs reveal good low-
level convergence over the Bluegrass Region, where weak scattered
convection is already ongoing. The remnant outflow near the Ohio
River also has a somewhat narrow cirrus shield spreading southeast,
and this feature is producing a mesoscale temperature gradient. All
of these various boundaries, and their intersections, will be
possible triggers for new convection over the next 3 hours.
Convection will be mainly isolated to widely scattered in nature.
South of the cirrus shield, strong heating is taking place and RAP
forecasts do suggest an instability gradient will set up from SW to
NE over southern and central KY. Finally, there is weak convection
ongoing along the slow-moving cold front across central IL/IN. This
activity appears set to move southeast throughout the day and may
help force new convection over southern Indiana and central Kentucky
late this afternoon and evening. Storms will again be somewhat
disorganized given weak shear, but cold pool propagation could
locally organize storm clusters and result in a briefly higher
severe wind threat.
&&
.Short Term...(Today and tonight)
Issued at 330 AM EDT Wed Jul 6 2022
Hot, Humid, and Potentially Stormy Again Today...
Another tricky forecast today from both a heat/humidity and storm
potential perspective. Things are currently quiet across the CWA,
however we are monitoring a couple of upstream MCS complexes. The
lead complex over OH is quickly diving SE and away from our CWA, but
will be watching to see if any convectively reinforced outflow
pushes westward from this into our eastern CWA. The second complex
has weakened considerably over IL, however outflow from this feature
will steadily push toward our area over the next 6 to 9 hours,
possibly even slower as it loses momentum. Even though hi-res CAMs
aren't handling the current convection well, there is reasonable
confidence that it will take a while to get convection going today
due to the lack of a trigger. The convective outflow is the most
likely candidate, and the ultimate question is how long it will take
to get here?
1000-850 mb thicknesses would again support temps at or just above
what we saw yesterday, so will be going with numbers similar to
that. In addition, still expecting low to mid 70s dew points, so
pretty much have our entire CWA at or above Heat Advisory Criteria.
Also have a good chunk of our CWA along and west of I-65, and then
over toward Frankfort supportive of Excessive Heat Warning criteria,
but with bigger bust potential if convection and/or convective
debris spoil the temps. Will likely lift both headlines as mentioned
in coordination with other offices, but with the disclaimer that
there is bust potential.
As far as the storm and severe threat go, it will be another round
of low confidence potential. Will likely have to rely on the
boundaries from upstream convection for weak triggering, so coverage
may not be all that high. We will once again by strongly unstable
with ML CAPE values likely between 2000-3000 J/KG, however deep
layer shear continues to be lacking and would only support pulse
type storm modes outside of any organized cold pool driven clusters
from upstream. Mid level lapse rates also continue to be marginally
weak, and with the lack of stronger forcing this will also be a
limiting factor. Nevertheless, any stronger updrafts that do get
going will have the potential for locally damaging winds given the
large T/Td spread at the surface (inverted V on soundings), and the
resulting elevated DCAPE values. Locally heavy rainfall would be the
other concerns due to slow storm movement and a moist atmospheric
column. Hail is less of a concern due to freezing levels about 16
thousand feet.
.Long Term...(Thursday through Tuesday)
Issued at 320 AM EDT Wed Jul 6 2022
Hot and humid conditions continue into the long term period as
strong mid level ridging lingers over the Southeast. 1000-850mb
thicknesses indicate sfc temps could warm again into the upper 90s
for portions of the region, except for the Bluegrass which may top
out in the low 90s due to more cloud coverage. The east-west
oriented quasi-stationary boundary will be located somewhere just
north of the Ohio River, resulting in moisture pooling along and
south of the boundary. Though southerly sfc flow will be weak, it's
possible to see PWAts rise above 2 inches (among max moving avg in
sounding climo from BNA and ILN), and dewpoints in the mid to upper
70s. Combined with temps in the upper 90s, it's possible to have
heat index values in the neighborhood of 100-105F.
Besides the heat, there is a slight risk for severe storms during
the Thursday afternoon and evening hours. Ongoing morning convection
is expected to restrengthen as strong diurnal heating results in
moderate to very unstable conditions by the afternoon, along with
steep low level lapse rates. However, modest west-northwest flow
through much of the sounding profiles will inhibit deep layer shear,
thus supporting pulse-like clusters of scattered storms. Given the
amount of instability possible Thursday afternoon, a few storms may
still become severe without much shear, capable of producing locally
damaging winds as storms collapse on themselves. Additionally, any
outflow boundaries will act as triggers for new convection to fire
up in the unstable and high-PW airmass. General storm motions on
Thursday will be to the southeast. Convection and convective debris
should provide some relief from the heat, which could prevent some
localized areas from reaching advisory criteria Thu afternoon.
By Friday, the stationary boundary will be pushed southward through
our region as a Canadian high sets up over the Great lakes region.
Best precip chances of the week will be late Friday and into
Saturday morning as we finally get better forcing within a high CAPE
and high PW airmass. QPF guidance supports widespread rainfall
Friday evening and overnight, which should be very beneficial to the
moderate drought conditions that most of our region is experiencing.
Given the frontal passage, convective debris, and increased cloud
cover, max temps will vary quite a bit from north to south for
Friday. Southern IN counties could stay in the upper 80s or near 90,
and well into the mid-90s across our far south-central KY counties.
As the front continues to slide southward, the Great Lakes high
pressure will build further south into the Ohio Valley. Drier
conditions are expected Saturday evening and into Sunday, with temps
likely being limited to the 80s for the weekend. We look to start
off next week dry, but precip chances could return by Tuesday
afternoon as another frontal boundary approaches.
&&
.Aviation...(18Z TAF Issuance)
Issued at 145 PM EDT Wed Jul 6 2022
In the near-term, SCT convection appears likely to move southeast
across south-central Indiana and into portions of north-central KY.
LEX has the best chance at seeing TSRA this afternoon and evening.
Weakly forced SCT storms are also ongoing over southern KY, but
mainly south and east of BWG.
Sfc winds begin the period out of the southwest, but will veer NW
this evening behind the SCT convection moving in from the northwest.
Winds then go light and variable overnight with precip coverage at a
minimum after 06z.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Excessive Heat Warning until 9 PM EDT /8 PM CDT/ this evening
for INZ076>079-083-084-089>092.
Heat Advisory from noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/
Thursday for INZ076>078-083-084-089>092.
KY...Excessive Heat Warning until 9 PM EDT /8 PM CDT/ this evening
for KYZ023>035-038-039-045-053-061>063-070>074.
Heat Advisory from noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/
Thursday for KYZ023>031-034-038-039-045>047-053>056-061>067-
070>078-081-082.
Heat Advisory until 9 PM EDT /8 PM CDT/ this evening for KYZ036-
037-040>043-046>049-054>057-064>067-075>078-081-082.
&&
Update...EBW
Short Term...BJS
Long Term...CJP
Aviation...EBWHazardous weather outlook, Jul 6, 3:18 AM EST, 10 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
418 AM EDT Wed Jul 6 2022
KYZ036-037-040>043-048-049-057-070830-
Scott-Harrison-Woodford-Fayette-Bourbon-Nicholas-Jessamine-Clark-
Madison-
Including the cities of Georgetown, Cynthiana, Versailles,
Lexington, Paris, Carlisle, Nicholasville, Winchester, and Richmond
418 AM EDT Wed Jul 6 2022
...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...
This hazardous weather outlook is for portions of Central Kentucky.
.DAY ONE...Today and Tonight.
Scattered thunderstorms are possible again today. Any storm that
develops will have the potential to produce gusty winds, brief
torrential rainfall, and cloud to ground lightning.
The combination of temperatures well into the 90s and high humidity
will yield peak afternoon heat index values around 105 degrees. Take
the necessary precautions if planning to be outdoors.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thunderstorms will be possible for much of this week, especially in
the afternoon and evening hours. Brief torrential rainfall, locally
gusty winds, and lightning will be the main threats.
In addition to the storm chances, a combination of heat and humidity
will create heat indices rising above 100 degrees, mainly Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed at times throughout the week.
GENERAL STORM MOTION OF THE DAY:
Storms will move from west to east at 20 to 25 mph today.
Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving. Please use this with caution
and be prepared for changing conditions.
&&
More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.
KYZ046-047-054>056-064>067-075>078-081-082-070830-
Washington-Mercer-Marion-Boyle-Garrard-Green-Taylor-Casey-Lincoln-
Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Springfield, Harrodsburg, Lebanon, Danville,
Lancaster, Greensburg, Campbellsville, Liberty, Stanford,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
418 AM EDT Wed Jul 6 2022 /318 AM CDT Wed Jul 6 2022/
...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON EDT /11 AM CDT/ TO 8 PM EDT
/7 PM CDT/ THURSDAY...
This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.
.DAY ONE...Today and Tonight.
Scattered thunderstorms are possible again today. Any storm that
develops will have the potential to produce gusty winds, brief
torrential rainfall, and cloud to ground lightning.
The combination of temperatures well into the 90s and high humidity
will yield peak afternoon heat index values around 105 degrees. Take
the necessary precautions if planning to be outdoors.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thunderstorms will be possible for much of this week, especially in
the afternoon and evening hours. Brief torrential rainfall, locally
gusty winds, and lightning will be the main threats.
In addition to the storm chances, a combination of heat and humidity
will create heat indices rising above 100 degrees, mainly Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed at times throughout the week.
GENERAL STORM MOTION OF THE DAY:
Storms will move from west to east at 20 to 25 mph today.
Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving. Please use this with caution
and be prepared for changing conditions.
&&
More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.
INZ076>078-083-084-089>092-KYZ023>031-034-038-039-045-053-061>063-
070>074-070830-
Orange-Washington-Scott-Dubois-Crawford-Perry-Harrison-Floyd-Clark-
Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Jefferson-
Oldham-Shelby-Spencer-Anderson-Nelson-Larue-Butler-Edmonson-Hart-
Logan-Warren-Simpson-Allen-Barren-
Including the cities of Paoli, Salem, Scottsburg, Jasper, English,
Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Shelbyville,
Taylorsville, Lawrenceburg, Bardstown, Hodgenville, Morgantown,
Brownsville, Horse Cave, Russellville, Bowling Green, Franklin,
Providence, Scottsville, and Glasgow
418 AM EDT Wed Jul 6 2022 /318 AM CDT Wed Jul 6 2022/
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON EDT /11 AM CDT/ TO 8 PM EDT
/7 PM CDT/ THURSDAY...
This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.
.DAY ONE...Today and Tonight.
Scattered thunderstorms are possible again today. Any storm that
develops will have the potential to produce gusty winds, brief
torrential rainfall, and cloud to ground lightning.
The combination of temperatures well into the 90s and high humidity
will yield peak afternoon heat index values around 110 degrees. Take
the necessary precautions if planning to be outdoors.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thunderstorms will be possible for much of this week, especially in
the afternoon and evening hours. Brief torrential rainfall, locally
gusty winds, and lightning will be the main threats.
In addition to the storm chances, a combination of heat and humidity
will create heat indices rising above 100 degrees, mainly Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed at times throughout the week.
GENERAL STORM MOTION OF THE DAY:
Storms will move from west to east at 20 to 25 mph today.
Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving. Please use this with caution
and be prepared for changing conditions.
&&
More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.
INZ079-KYZ032-033-035-070830-
Jefferson-Trimble-Henry-Franklin-
Including the cities of Madison, Bedford, Milton, New Castle,
and Frankfort
418 AM EDT Wed Jul 6 2022
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...
This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.
.DAY ONE...Today and Tonight.
Scattered thunderstorms are possible again today. Any storm that
develops will have the potential to produce gusty winds, brief
torrential rainfall, and cloud to ground lightning.
The combination of temperatures well into the 90s and high humidity
will yield peak afternoon heat index values around 110 degrees. Take
the necessary precautions if planning to be outdoors.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thunderstorms will be possible for much of this week, especially in
the afternoon and evening hours. Brief torrential rainfall, locally
gusty winds, and lightning will be the main threats.
In addition to the storm chances, a combination of heat and humidity
will create heat indices rising above 100 degrees, mainly Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed at times throughout the week.
GENERAL STORM MOTION OF THE DAY:
Storms will move from west to east at 20 to 25 mph today.
Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving. Please use this with caution
and be prepared for changing conditions.
&&
More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.
BJS
In the hours before
Special weather statement, Jul 6, 1:00 PM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
200 PM EDT Wed Jul 6 2022
INZ079-KYZ032-061830-
Jefferson IN-Trimble KY-
200 PM EDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of Jefferson and north
central Trimble Counties through 230 PM EDT...
At 200 PM EDT, Doppler radar was tracking a strong thunderstorm near
Madison, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Madison around 205 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3869 8520 3870 8522 3873 8524 3874 8527
3874 8533 3871 8532 3878 8564 3882 8564
3883 8561 3885 8561 3885 8557 3888 8557
3888 8554 3891 8553 3891 8520
TIME...MOT...LOC 1800Z 279DEG 36KT 3881 8544
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KDWSpecial weather statement, Jul 6, 1:15 PM EST, 55 minutes before
Special Weather Statement
National Weather Service Louisville KY
115 PM CDT Wed Jul 6 2022
KYZ082-061845-
Clinton KY-
115 PM CDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of central Clinton
County through 145 PM CDT...
At 114 PM CDT, Doppler radar was tracking a strong thunderstorm near
Albany, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Albany.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3672 8525 3675 8525 3680 8523 3683 8505
3682 8504 3668 8505
TIME...MOT...LOC 1814Z 272DEG 8KT 3677 8519
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CSGSpecial weather statement, Jul 6, 1:39 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
239 PM EDT Wed Jul 6 2022
INZ078-079-092-KYZ032-061915-
Jefferson IN-Clark IN-Scott IN-Trimble KY-
239 PM EDT Wed Jul 6 2022
...Strong thunderstorms will impact portions of southeastern
Jefferson, northeastern Clark, southeastern Scott and Trimble
Counties through 315 PM EDT...
At 239 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Carrollton to 8 miles
southeast of Scottsburg. Movement was southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
These storms will remain over mainly rural areas of southeastern
Jefferson, northeastern Clark, southeastern Scott Counties in south
central Indiana and Trimble Counties in north central Kentucky,
including the following locations... Hanover, Otto, Trout, Lexington,
Monitor, Paynesville, Hanover Beach, Nabb, Chelsea and Brooksburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3869 8520 3870 8522 3873 8524 3874 8527
3874 8533 3871 8532 3863 8523 3862 8523
3860 8521 3860 8522 3852 8552 3864 8569
3881 8520
TIME...MOT...LOC 1839Z 297DEG 11KT 3876 8521 3861 8565
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DMSpecial weather statement, Jul 6, 1:44 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
244 PM EDT Wed Jul 6 2022
INZ090-091-061915-
Floyd IN-Harrison IN-
244 PM EDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of central Harrison and
southwestern Floyd Counties through 315 PM EDT...
At 244 PM EDT, Doppler radar was tracking a strong thunderstorm near
Corydon, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern Floyd
and central Harrison Counties, including the following locations...
New Salisbury, Edwardsville, Breckenridge, Crandall and Lanesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3825 8619 3832 8615 3832 8585 3817 8593
TIME...MOT...LOC 1844Z 281DEG 20KT 3827 8609
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DMSpecial weather statement, Jul 6, 1:59 PM EST, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
259 PM EDT Wed Jul 6 2022
INZ090>092-KYZ030-061930-
Floyd IN-Clark IN-Harrison IN-Jefferson KY-
259 PM EDT Wed Jul 6 2022
...Strong thunderstorms will impact portions of east central
Harrison, south central Clark, southern Floyd and central Jefferson
Counties through 330 PM EDT...
At 259 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jeffersonville to Corydon. Movement was
east at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Louisville, Jeffersonville, New Albany and Shively around 305 PM
EDT.
Audubon Park and Parkway Village around 310 PM EDT.
Lynnview, Rolling Fields, Mockingbird Valley and Newburg around
315 PM EDT.
Other locations in the path of these storms include Northfield,
Watterson Park, Seneca Gardens, Strathmoor Village, Glenview,
Riverwood, Kingsley, Poplar Hills, Strathmoor Manor, Bellewood, St.
Matthews, Graymoor-Devondale, Windy Hills, Beechwood Village, West
Buechel, Barbourmeade, Woodlawn Park, Spring Valley, Bancroft,
Norbourne Estates, Jeffersontown, Lyndon, Middletown, Douglass Hills,
Hurstbourne, Anchorage, Hurstbourne Acres, St. Regis Park, Rolling
Hills and Langdon Place.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3826 8545 3809 8585 3821 8612 3835 8574
TIME...MOT...LOC 1859Z 287DEG 14KT 3831 8575 3821 8612
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DMSpecial weather statement, Jul 6, 2:03 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
303 PM EDT Wed Jul 6 2022
INZ089-090-KYZ025-061930-
Perry IN-Harrison IN-Meade KY-
303 PM EDT Wed Jul 6 2022
...Strong thunderstorms will impact portions of central Harrison,
east central Perry and northwestern Meade Counties through 330 PM
EDT/230 PM CDT/...
At 303 PM EDT/203 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Corydon to 14 miles
northeast of Tell City. Movement was east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Corydon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3814 8646 3812 8646 3813 8643 3811 8640
3813 8638 3813 8633 3815 8632 3816 8637
3819 8638 3820 8636 3818 8631 3823 8628
3825 8628 3828 8622 3812 8592 3797 8635
3801 8644 3805 8649 3804 8652 3807 8659
TIME...MOT...LOC 1903Z 276DEG 11KT 3824 8622 3807 8655
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DM